Alert archive / New York / Flash Flood Warnings in 2007

Flash Flood Warning 3, NWS Burlington, VT

July 9, 2007Franklin County, New York

NWS Burlington, VT issued this flash flood warning at Jul 9, 2007, 7:17 PM EDT for Franklin County, New York. It was in force for 118 min. 3 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jul 9, 2007, 7:17 PM EDT (23:17 UTC)
Expired
Jul 9, 2007, 9:15 PM EDT
In force
118 min
Issued by
NWS Burlington, VT
Area
Whole counties

County Franklin County, NY

The radar

The Burlington radar (KCXX), 91 km from the middle of the area, began a volume at 23:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 9, 7:25 PM EDTFLASH FLOODWhippleville, NYPARTS OF COUNTY ROUTE 25 HAVE WASHED OUT.
Jul 9, 7:30 PM EDTFLASH FLOODMalone, NYBULL RUN...BRICK CHURCH...AND KIMPTON ROADS IN THE TOWN OF MALONE ARE CLOSED DUE TO FLOODING.
Jul 9, 7:55 PM EDTFLASH FLOODOwls Head, NYCOUNTRY ROUTE 25 CLOSED FROM MALONE VILLAGE TO OWLS HEAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 11.3 hours before the alert went out and 331 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2007-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2007-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
798 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
177 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KBTV 092318
FFWBTV
NYC033-100115-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
717 PM EDT MON JUL 9 2007

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN FRANKLIN COUNTY IN NORTHERN NEW YORK

* UNTIL 915 PM EDT

* AT 712 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WEST
  BANGOR...MALONE...HOGANSBURG...FORT COVINGTON...CONSTABLE...NORTH
  BANGOR...MOIRA...BRAINARDSVILLE AND SOUTH BOMBAY

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN 
AREAS...HIGHWAYS...STREETS...UNDERPASSES...COUNTRY 
ROADS...FARMLAND...AS WELL AS OTHER POOR DRAINAGE AREAS AND LOW 
LYING SPOTS.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
BURLINGTON.

LAT...LON 4454 7459 4456 7394 4471 7400 4499 7403
      4501 7468

$$

JAN
1 follow-up statement
000 
WGUS71 KBTV 100050
FFSBTV

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
844 PM EDT MON JUL 9 2007

NYC033-100115-
FRANKLIN NY-
844 PM EDT MON JUL 9 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM EDT FOR
NORTHERN FRANKLIN COUNTY IN NORTHERN NEW YORK...

AT 842 PM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED A
THUNDERSTORM PRODUCING VERY HEAVY RAIN OVER THE WARNED AREA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WEST
BANGOR...MALONE...HOGANSBURG...FORT COVINGTON...CONSTABLE...NORTH
BANGOR...MOIRA...BRAINARDSVILLE AND SOUTH BOMBAY

EXCESSIVE RUNOFF FROM HEAVY RAINFALL IS CAUSING FLOODING AND COUNTY 
ROUTE 25 HAS BEEN CLOSED FROM OWLS HEAD TO MALONE VILLAGE.  

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.

LAT...LON 4454 7459 4456 7394 4471 7400 4499 7403
      4501 7468

$$

JAN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this flash flood warning went out at Jul 9, 5:20 PM EDT, 1 hour 57 minutes earlier.

Area forecast discussion, Jul 9, 5:20 PM EDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
520 PM EDT MON JUL 9 2007

.SYNOPSIS...
AS WARM FRONT PUSHES AWAY FROM THE AREA WARM AND HUMID WEATHER
WILL CONTINUE. SHOWERS AND THUNDERSTORMS WILL AFFECT THE AREA
TUESDAY AFTERNOON AND EVENING. THESE STORMS WILL DEVELOP AND MOVE
ALONG STATIONARY FRONT WHICH WILL BE STALLED SOUTH ACROSS THE
REGION. THE BETTER CHANCES FOR STORMS WILL BE ACROSS THE SOUTHERN
PART OF OUR CWA. A STRONGER COLD FRONT WILL CROSS THE FORECAST
AREA WEDNESDAY BRINGING WIDESPREAD SHOWERS AND ISOLATED
THUNDERSTORMS WEDNESDAY EVENING INTO THURSDAY. A MUCH COOLER AND
DRIER AIR MASS WILL OVERCOME THE AREA FOLLOWING THE COLD FRONTAL
PASSAGE.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
SEVERE THUNDERSTORM WATCH THROUGH 11 PM FOR MOST OF OUR CWA.
CURRENTLY SEVERE THUNDERSTORMS ARE TRACKING SOUTHEAST ACROSS THE
AREA. DAMAGING WINDS AND SMALL HAIL HAVE BEEN REPORTED. STORMS ARE
FORMING OVER AREAS THAT ALREADY HAD STORMS EARLIER TODAY. SHOWERS
AND THUNDERSTORMS WILL INCREASE IN COVERAGE THROUGH THE EVENING
HOURS. BETTER CHANCE FOR STORMS WILL BE ACROSS THE NORTHERNMOST
PART OF OUR CWA. ALBANY SOUNDING LOOKED VERY CONDUCIVE FOR
SUPERCELL DEVELOPMENT...INDICATED STRONG VEERING WINDS AND DRIER MID
LEVELS. SHOWERS AND THUNDERSTORMS WILL START TO SUBSIDE CLOSE TO
11 PM. PATCHY FOG WILL BE SCATTERED ACROSS THE AREA...MAINLY WHERE
STORMS PASSED EARLIER TODAY AND THIS EVENING.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH WEDNESDAY NIGHT/...
PATCHY FOG SHOULD CLEAR UP BY ABOUT 12Z. WARM HUMID AIR AGAIN ON
TUESDAY WILL PROVIDE A GOOD ENVIRONMENT FOR SHOWERS AND
THUNDERSTORMS TO FORM IN THE AFTERNOON AND EARLY EVENING. STORMS
SHOULD DWINDLE BY MIDNIGHT WITH LOSS OF DAYTIME HEATING. BIG CAPES
ARE POSSIBLE AGAIN. LESS FORCING TUESDAY THOUGH...SO SHOULDNT BE
A REPEAT OF TODAY/TONIGHT. TUESDAY NIGHT AND WEDNESDAY WILL ALSO
SEE WARM AND HUMID CONDITIONS. FINALLY...A FAIRLY STRONG COLD
FRONT WILL PASS THROUGH THE CWA...AGAIN BRINGING WIDESPREAD SHOWERS
AND ISOLATED THUNDERSTORMS.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
NO DRASTIC CHANGES MADE TO LONG TERM FORECAST. MAINLY CONCENTRATED
ON SHORT AND LONG TERM TODAY...BECAUSE OF THE VERY ACTIVE WEATHER
WE HAD THIS MORNING AND AFTERNOON. DID NOT STRAY FAR FROM HPC AND
THE PREVIOUS FORECAST. AFTER COLD FRONT PASSAGE WEDNESDAY
NIGHT...WE CAN EXPECT DRIER DAYS AS HIGH PRESSURE WILL BRING COOLER
TEMPS INTO THE AREA.

&&

.AVIATION /21Z MONDAY THROUGH SATURDAY/...
THROUGH 18Z TUESDAY...MAIN CONCERN IS STRONG THUNDERSTORMS TO
REDEVELOP ACROSS THE AREA 18Z THROUGH 22Z. IFR CONDITIONS...WITH
CEILINGS AT OR BELOW 1000 FT AND VISIBILITY TO 1SM...CAN BE EXPECTED
IN ANY THUNDERSTORMS. ONCE THE SUN STARTS TO GO DOWN...THUNDERSTORMS
SHOULD TAPER OFF...THOUGH SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS
WILL CONTINUE OVERNIGHT. WILL ALSO SEE HAZE AND FOG AFFECT ALL SITES
AFTER 22Z...WITH KSLK AND KMPV BELOW 1SM 06Z THROUGH 10Z AND ALL
OTHER SITES REDUCED TO 3-4SM DURING THE SAME TIME PERIOD. ALL
VISIBILITY RESTRICTIONS WILL LIFT AFTER 13Z. JUST SCATTERED LOW AND
MID CLOUDS EXPECTED...EXCEPT ACROSS BROKEN 5000 FT AT KSLK. SHOWERS
AND THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE TUESDAY
AFTERNOON...BUT SHOULD BE MAINLY AFTER 18Z.

18Z TUESDAY THROUGH SATURDAY...UNSETTLED WEATHER CONTINUES. SHOWERS
AND THUNDERSTORMS EXPECTED AS WARM FRONT LINGERS IN THE GENERAL
VICINITY TUESDAY AFTERNOON/EVENING...THEN BEST CHANCES FOR PRECIP
ARRIVE WEDNESDAY AS A COLD FRONT PROGRESSES ACROSS THE AREA. A BRIEF
LULL CAN BE EXPECTED WEDNESDAY NIGHT THROUGH THURSDAY NIGHT AS AREA
IS IN BETWEEN SYSTEMS. UPPER TROUGH FINALLY SWINGS THROUGH ON
FRIDAY...REINTRODUCING PRECIPITATION FRIDAY AND SATURDAY. MAINLY VFR
CONDITIONS EXPECTED...WITH OCCASIONAL IFR POSSIBLE IN ANY
THUNDERSTORMS.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...NONE.
NY...NONE.

&&

SYNOPSIS...JAN
NEAR TERM...JAN
SHORT TERM...JAN
LONG TERM...JAN
AVIATION...MB
Hazardous weather outlook, Jul 9, 4:48 PM EDT, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
448 PM EDT MON JUL 9 2007

NYZ026>031-034-035-087-VTZ001-002-005-006-008>012-016>019-102100-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-WESTERN CHITTENDEN-LAMOILLE-WASHINGTON-
WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR-EASTERN FRANKLIN-
EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-
448 PM EDT MON JUL 9 2007

...SEVERE THUNDERSTORM WATCH 499 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

SEVERE THUNDERSTORM WATCH UNTIL 11 PM.

ANOTHER DISTURBANCE IN THE STRONG WINDS ALOFT WILL INTERACT WITH
A MOIST AND UNSTABLE AIR MASS TO PRODUCE ANOTHER ROUND OF
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THIS EVENING.
GIVEN...THE SPEED AND CHANGE OF DIRECTION OF THE LOW TO MID LEVEL
WIND FIELDS...AND AMOUNT OF SURFACE INSTABILITY FROM DAYTIME
HEATING...THE POTENTIAL WILL BE FOR STRONG TO SEVERE THUNDERSTORMS
TO DEVELOP THIS EVENING. THE PRIMARY SEVERE WEATHER THREAT WILL BE
LARGE HAIL AND STRONG AND DAMAGING THUNDERSTORM WIND GUSTS OF 60
MPH OR MORE. IN ADDITION...THESE STORMS WILL BE CAPABLE OF
PRODUCING VERY HEAVY RAINFALL AMOUNTS IN A SHORT PERIOD OF
TIME...WHICH MAY CAUSE LOCALIZED MINOR FLOODING.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

MORE SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TUESDAY AFTERNOON
AND ESPECIALLY WEDNESDAY AFTERNOON ASSOCIATED WITH A STRONG COLD
FRONT. THE POTENTIAL FOR MORE SEVERE WEATHER ON WEDNESDAY WILL
HAVE TO BE WATCHED CLOSELY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

VTZ003-004-007-102100-
ORLEANS-ESSEX-CALEDONIA-
448 PM EDT MON JUL 9 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST VERMONT.

.DAY ONE...TONIGHT

ANOTHER DISTURBANCE IN THE STRONG WINDS ALOFT WILL INTERACT WITH
A MOIST AND UNSTABLE AIR MASS TO PRODUCE ANOTHER ROUND OF
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THIS EVENING.
GIVEN...THE SPEED AND CHANGE OF DIRECTION OF THE LOW TO MID LEVEL
WIND FIELDS...AND AMOUNT OF SURFACE INSTABILITY FROM DAYTIME
HEATING...THE POTENTIAL WILL BE FOR STRONG THUNDERSTORMS TO
DEVELOP THIS EVENING. THESE STORMS WILL BE CAPABLE OF PRODUCING
VERY HEAVY RAINFALL AMOUNTS IN A SHORT PERIOD OF TIME...WHICH MAY
CAUSE LOCALIZED MINOR FLOODING.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

MORE SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TUESDAY AFTERNOON
AND ESPECIALLY WEDNESDAY AFTERNOON ASSOCIATED WITH A STRONG COLD
FRONT. THE POTENTIAL FOR MORE SEVERE WEATHER ON WEDNESDAY WILL
HAVE TO BE WATCHED CLOSELY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jul 9, 6:03 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
603 PM EDT MON JUL 09 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             DUANE CENTER            44.65N 74.27W
07/09/2007  E1.00 INCH       FRANKLIN           NY   LAW ENFORCEMENT

            QUARTER SIZE HAIL REPORTED BY THE STATE POLICE.

&&

JAN
Local storm report, Jul 9, 6:11 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
611 PM EDT MON JUL 09 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     TSTM WND DMG     PERU                    44.58N 73.53W
07/09/2007                   CLINTON            NY   LAW ENFORCEMENT

            STATE POLICE REPORTS WIRES DOWN IN THE TOWN OF PERU ON
            JARVIS ROAD.

&&

JAN
Special weather statement, Jul 9, 6:14 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
614 PM EDT MON JUL 9 2007

NYZ026-029-087-092315-
NORTHERN ST. LAWRENCE-SOUTHWESTERN ST. LAWRENCE-SOUTHEASTERN ST.
LAWRENCE-
INCLUDING...POTSDAM
614 PM EDT MON JUL 9 2007

AT 610 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM OVER CHIPMAN...MOVING EAST AT 25 MPH.

SMALL HAIL AND WIND GUSTS OF 35 MPH OR HIGHER MAY ACCOMPANY THE
THUNDERSTORMS.

THE THUNDERSTORM WILL BE 7 MILES NORTH OF POTSDAM BY 630 PM...NEAR
STOCKHOLM CENTER BY 640 PM...NEAR HOPKINTON AND LAWRENCEVILLE BY 700
PM.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 11 PM.

TAKE COVER IF THREATENING WEATHER APPROACHES.

SISSON
Local storm report, Jul 9, 6:43 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
643 PM EDT MON JUL 09 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0624 PM     TSTM WND DMG     AUSABLE FORKS           44.43N 73.68W
07/09/2007                   ESSEX              NY   EMERGENCY MNGR

            MULTIPLE REPORTS OF TREES AND POWER LINES DOWN REPORTED
            BY EMERGENCY MANAGEMENT.

&&

JAN
Local storm report, Jul 9, 6:48 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
648 PM EDT MON JUL 09 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     HAIL             BOLTON                  44.37N 72.88W
07/09/2007  E1.00 INCH       CHITTENDEN         VT   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED HAIL AT LEAST AN INCH IN
            DIAMETER FELL.

&&

JAN
Local storm report, Jul 9, 6:50 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
650 PM EDT MON JUL 09 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     TSTM WND DMG     MALLETTS BAY            44.54N 73.22W
07/09/2007                   CHITTENDEN         VT   LAW ENFORCEMENT

            NUMEROUS TREES AND POWER LINES DOWN REPORTED BY LAW
            ENFORCEMENT.

&&

JAN

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 10:17 AM EDTSevere Thunderstorm WarningBTVClinton, Essex, Franklin58 min
Jul 9, 11:15 AM EDTSevere Thunderstorm WarningBTVClinton, Essex30 min
Jul 9, 4:47 PM EDTSevere Thunderstorm WarningBTVFranklin, St. Lawrence58 min
Jul 9, 5:06 PM EDTSevere Thunderstorm WarningBTVClinton54 min
Jul 9, 5:47 PM EDTSevere Thunderstorm WarningBTVFranklin13 min
Jul 9, 6:01 PM EDTSevere Thunderstorm WarningBTVClinton, Essex59 min
Jul 9, 7:02 PM EDTSevere Thunderstorm WarningBTVFranklin58 min

Nearby

Flash Flood Warnings in New York, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.